Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What causes bleeding in the middle of mestural cycle?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
hi i got my last period on 6 dec 2013 for 6 days but agin on 23dec my period started again,feeling very weak,please confirm it never happen earlier,fee
Posted Thu, 9 Jan 2014 in Menstruation and Miscarriage
Answered by Dr. S Patra 1 hour later
Brief Answer: DETAILS ARE GIVEN BELOW. Detailed Answer: Hello XXXXXXX Thanks for writing to us. Slight bleeding or spotting may occur in the middle of cycle prior to ovulation due to sudden dropping of estrogen. It is often seen among few percentage women. Inter-menstrual bleeding or irregular period could be due to hormonal imbalance, thyroid dysfunction, mental stress or psychological upset, cervical or endometrial polyp, pelvic infection etc. Uterine fibroid or adenomyosis is also to be ruled out in case of heavy period. In this circumstance, I suggest you to undergo one TVS scan (Trans Vaginal Ultrasound) and hormone test to confirm the diagnosis and rule out underlying pelvic pathology if any. Here, you can consult with your gynecologist for proper guidance and management. In the mean time, you can take TRANEXAMIC ACID group of drug (like PAUSE) to arrest bleeding temporarily. Take healthy diet with IRON rich foods, drink more water to stay hydrated, take adequate bed rest and maintain genital hygiene. Hope, above information is helpful to you. Let me know, if you need any further clarification. Wish your good health and take care yourself. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Follow-up: What causes bleeding in the middle of mestural cycle? 5 minutes later
what do u mean by thyroid dysfunction
Answered by Dr. S Patra 42 minutes later
Brief Answer: THYROID DYSFUNCTION- HYPO Or HYPER THYROID STATE. Detailed Answer: Hello XXXXXXX Thanks for your follow up query. Thyroid dysfunction refers to hypo or hyper-thyroid state which can cause irregular period or bleeding. Proper treatment is needed on the basis of thyroid profile (blood for TSH, T3 & T4). If you are under thyroid treatment, then dose adjustment may be required. Kindly, consult with your doctor for proper guidance. Hope, I have guided you properly. Kindly, close the discussion if you don't have any other query. Good luck and all the best. Regards, Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor